# SDR TRBA2011105A

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 30,504 hours, 32,892 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector
- Part number: F9GA0102
- Part serial: 460
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT UPON TAKEOFF THEY RECEIVED A MESSAGE THAT THE LT MLG UNLOCKED ON BOTH PANELS DURING RETRACTION.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REMOVAL AND INSTALLATION OF CONTROL LEVER LATCH IAW EX-323181-OPT-10000,  ALSO COMPLIED WITH NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST IAW JIC 32-31-00. TESTING FOUND TO BE SATISFACTORY. THE ACFT WAS RETURNED TO SERVICE.
